# SDR UIEA200700254

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,245 hours, 15,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1505100607
- Condition: Corroded
- Location: Bs 1112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AIR CONDITIONING ACCESS DOOR AREA, BELOW KEEL BEAM BOX, EXTERIOR CENTER PANEL SUPPORT EXTRUSION HAS CORROSION.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 51-40-04, FIG 1.  ALSO REFERENCE ATLAS AIR XEO NR 53-062007.
